# SDR CALA2016101395793

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 59,180 hours, 24,478 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT PLATE JUST INBD OF DOOR SILL CORRODED AROUND FWD-TIE DOWN AT FR56.  REMOVED AND REPLACED WITH NEW THRESHOLD PLATE AT AFT CARGO LOWER DOOR FROM FR55.5 TO FR59 IAW SRM 51-42-11.
